Alert archive / Kansas / Frost Advisories in 2013

Frost Advisory 2, NWS Goodland, KS

October 5, 20138 counties in Kansas; Dundy County, Hitchcock County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this frost advisory at Oct 5, 2013, 2:40 PM CDT for 8 counties in Kansas; Dundy County, Hitchcock County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Oct 5, 2013, 11:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2013, 2:40 PM CDT (19:40 UTC)
In effect from
Oct 5, 2013, 11:00 PM CDT
Expired
Oct 6, 2013, 8:29 AM CDT
In force
9 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 2 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WWUS73 KGLD 051940
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
140 PM MDT SAT OCT 5 2013

COZ092-KSZ027-028-041-042-060345-
/O.NEW.KGLD.FR.Y.0002.131006T0400Z-131006T1400Z/
/O.CON.KGLD.WI.Y.0019.000000T0000Z-131006T0000Z/
CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS...
OAKLEY...TRIBUNE...LEOTI
140 PM MDT SAT OCT 5 2013 /240 PM CDT SAT OCT 5 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS
EVENING...
...FROST ADVISORY IN EFFECT FROM 10 PM MDT /11 PM CDT/ THIS
EVENING TO 8 AM MDT /9 AM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM MDT /11 PM CDT/ THIS
EVENING TO 8 AM MDT /9 AM CDT/ SUNDAY.

* TIMING/DURATION...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH 
  LATE THIS AFTERNOON. 

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 
  50 MPH. 

* OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE DUE 
  TO AREAS OF BLOWING DUST NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

COZ090-091-KSZ001-002-013-014-NEZ079-080-060345-
/O.NEW.KGLD.FR.Y.0002.131006T0400Z-131006T1400Z/
/O.CON.KGLD.WI.Y.0019.000000T0000Z-131006T0000Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-DUNDY-
HITCHCOCK-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...GOODLAND...COLBY...BENKELMAN...TRENTON
140 PM MDT SAT OCT 5 2013 /240 PM CDT SAT OCT 5 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS
EVENING...
...FROST ADVISORY IN EFFECT FROM 10 PM MDT /11 PM CDT/ THIS
EVENING TO 8 AM MDT /9 AM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM MDT /11 PM CDT/ THIS
EVENING TO 8 AM MDT /9 AM CDT/ SUNDAY.

* TIMING/DURATION...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH 
  LATE THIS AFTERNOON. 

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 
  50 MPH. 

* OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE DUE 
  TO AREAS OF BLOWING DUST NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KSZ004-016-029-060000-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-131006T0000Z/
NORTON-GRAHAM-GOVE-
INCLUDING THE CITIES OF...NORTON...HILL CITY...QUINTER
240 PM CDT SAT OCT 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING/DURATION...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH 
  LATE THIS AFTERNOON. 

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 
  50 MPH. 

* OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE DUE 
  TO AREAS OF BLOWING DUST NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

KSZ003-015-NEZ081-060000-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-131006T0000Z/
DECATUR-SHERIDAN-RED WILLOW-
INCLUDING THE CITIES OF...OBERLIN...HOXIE...MCCOOK
240 PM CDT SAT OCT 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING/DURATION...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH 
  LATE THIS AFTERNOON. 

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 
  50 MPH. 

* OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE DUE 
  TO AREAS OF BLOWING DUST NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

BULLER
4 follow-up statements
776 
WWUS73 KGLD 060001
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM MDT SAT OCT 5 2013

COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-080-060115-
/O.EXP.KGLD.WI.Y.0019.000000T0000Z-131006T0000Z/
/O.CON.KGLD.FR.Y.0002.131006T0400Z-131006T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-
WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN...TRENTON
601 PM MDT SAT OCT 5 2013 /701 PM CDT SAT OCT 5 2013/

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM MDT /11 PM CDT/
THIS EVENING TO 8 AM MDT /9 AM CDT/ SUNDAY...
...WIND ADVISORY HAS EXPIRED...

NORTHWEST WINDS GUSTING 45 MPH OR GREATER ARE NO LONGER EXPECTED.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KSZ003-004-015-016-029-NEZ081-060115-
/O.EXP.KGLD.WI.Y.0019.000000T0000Z-131006T0000Z/
DECATUR-NORTON-SHERIDAN-GRAHAM-GOVE-RED WILLOW-
INCLUDING THE CITIES OF...OBERLIN...NORTON...HOXIE...HILL CITY...
QUINTER...MCCOOK
701 PM CDT SAT OCT 5 2013

...WIND ADVISORY HAS EXPIRED...

NORTHWEST WINDS GUSTING 45 MPH OR GREATER ARE NO LONGER EXPECTED.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$
901 
WWUS73 KGLD 060100
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
700 PM MDT SAT OCT 5 2013

COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-080-061200-
/O.CON.KGLD.FR.Y.0002.131006T0400Z-131006T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-
WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN...TRENTON
700 PM MDT SAT OCT 5 2013 /800 PM CDT SAT OCT 5 2013/

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM MDT /11 PM CDT/
THIS EVENING TO 8 AM MDT /9 AM CDT/ SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
438 
WWUS73 KGLD 061015
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
415 AM MDT SUN OCT 6 2013

COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-080-061400-
/O.CON.KGLD.FR.Y.0002.000000T0000Z-131006T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-
WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN...TRENTON
415 AM MDT SUN OCT 6 2013 /515 AM CDT SUN OCT 6 2013/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT /9 AM CDT/
THIS MORNING...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
679 
WWUS73 KGLD 061329
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
729 AM MDT SUN OCT 6 2013

COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-080-061430-
/O.CAN.KGLD.FR.Y.0002.000000T0000Z-131006T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-
WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN...TRENTON
729 AM MDT SUN OCT 6 2013 /829 AM CDT SUN OCT 6 2013/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FROST
ADVISORY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this frost advisory went out at Oct 5, 12:43 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Oct 5, 12:43 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1143 AM MDT SAT OCT 5 2013

.UPDATE...
ISSUED AT 924 AM MDT SAT OCT 5 2013

UPDATE HAS BEEN COMPLETED. TEMPERATURES HAVE WARMED SO FROST
ADVISORY WAS ALLOWED TO EXPIRE. MOSTLY CLOUDY TO CLOUDY CONDITIONS
ARE OVER THE AREA AT THIS TIME. SO INCREASED CLOUD COVER...
ESPECIALLY THIS MORNING...TO ACCOUNT FOR THIS. NOT SURE HOW FAST
IT IS GOING TO CLEAR OUT AND HAVE SEEN EVIDENCE THAT SUPPORTS
CLOUDS STAYING LONGER OR CLEARING OUT NOT TOO LONG AFTER 18Z. WILL
CONTINUE TO WATCH. IF CLOUDS ARE SLOWER TO LEAVE THEN WILL HAVE TO
LOWER MAXES. ALTHOUGH WINDS HAVE PICKED UP TO NEAR ADVISORY
CRITERIA...THE CLOUD COVER COULD PREVENT FULL MIXING FROM OCCURRING.

UPDATE ISSUED AT 330 AM MDT SAT OCT 5 2013

UPDATED FOR THE CANCELLATION OF THE REMAINING OVERNIGHT WIND
ADVISORY. HOWEVER A WIND ADVISORY WILL BE IN EFFECT FOR TODAY FOR
THE ENTIRE FA.

&&

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
ISSUED AT 310 AM MDT SAT OCT 5 2013

UPPER FLOW WILL BE NORTHWEST ACROSS THE CENTRAL PLAINS THROUGH
SUNDAY. A RIDGE WILL BUILD INTO THE ROCKIES SUNDAY NIGHT/MONDAY AND
INTO THE PLAINS MONDAY NIGHT.  SURFACE HIGH PRESSURE WILL RESIDE
ACROSS THE CENTRAL PLAINS TODAY THROUGH MONDAY. A WEAK SURFACE
TROUGH WILL MOVE INTO EASTERN COLORADO MONDAY NIGHT.

SUBSIDENCE WILL KEEP POPS NIL FROM TODAY THROUGH MONDAY NIGHT. THE
GFS AND NAM 925-850 LAYER WINDS MEET ADVISORY CRITERIA TODAY. WINDS
WILL INCREASE BACK INTO ADVISORY LEVELS TODAY AND THEN START
DECREASING LATE THIS AFTERNOON INTO THIS EVENING. CONSEQUENTLY PLAN ON
MAINTAINING THE WIND ADVISORY ALREADY POSTED FOR TODAY.

LOW TEMPERATURES TONIGHT WILL BE HELD UP TO SOME EXTENT BY THE WIND.
GUIDANCE TEMPERATURES REFLECT THIS AS WELL WITH LOWS FROM 31 TO 37.
CONSEQUENTLY DO NOT EXPECT A HARD FREEZE. FROST WILL BE PATCHY
ACROSS MOST OF THE FA. LOWS SUNDAY NIGHT WILL MODERATE TO THE UPPER
30S. EVEN WARMER LOWS IN THE MID/UPPER 40S ARE EXPECTED MONDAY
NIGHT. MAX TEMPERATURES WILL REACH THE MID 50S TODAY WARMING TO THE
MID 60S SUNDAY AND THE MID 70S MONDAY.

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 244 AM MDT SAT OCT 5 2013

AN UPPER LEVEL RIDGE OVER THE HIGH PLAINS WILL BEGIN TO MOVE
EASTWARD AS A NEW LONGWAVE TROUGH MOVES INTO THE PACIFIC NORTHWEST
ON TUESDAY.  THE POSITIVE TILTED TROUGH WILL PRODUCE A CUT OFF LOW
OVER NEVADA FOR WEDNESDAY AND THURSDAY. THE STRONGEST AREA OF THE
UPPER LEVEL JET OF BETWEEN 70 AND 80 KTS IS EXPECTED TO MOVE INTO
THE HIGH PLAINS FRIDAY...BRINGING A MORE NEGATIVE TILTED TROUGH INTO
OUR IMMEDIATE REGION.  PLENTY OF POSITIVE VORTICITY VALUES EXIST
AHEAD OF THE ENSUING TROUGH...WHICH WILL LIKELY AID IN CONVECTIVE
DEVELOPMENT. MODELS TEND TO AGREE WITH PLACEMENT OF JET...BUT DIFFER
SLIGHTLY ON TIMING FRIDAY.  AT THIS TIME...CRITICAL THICKNESS LINES
ARE WELL TO THE NORTH OF THE AREA...SO PRECIPITATION SHOULD BE RAIN
WITH THE SYSTEM.  THE MODEL FORECAST SCENARIO EXHIBITS SPRINGLIKE
SEVERE WEATHER PATTERN AT THE UPPER LEVELS WITH INSTABILITY
PARAMETERS PRESENT FOR THE TRI STATE AREA...WITH STRONG LOWER LEVEL
JET AND SOUTHERLY FLOW AHEAD OF THE COLD FRONT.

TEMPERATURES SHOULD REMAIN SEASONABLE AND NEAR NORMAL FROM TUESDAY
TO FRIDAY WITH HIGHS IN THE UPPER 70S TO LOWER 80S.  THE COLD FRONT
PASSAGE ON FRIDAY WILL BRING AN AREA OF HIGH PRESSURE AND COOLER AIR
INTO THE REGION...DROPPING HIGH TEMPERATURES BACK INTO THE MID 60S.
MINIMUM TEMPERATURES DURING THE WEEK WILL BE IN THE MID 50S...BUT
WILL DROP INTO THE LOW TO MID 40S AFTER THE FRONTAL PASSAGE FRIDAY.
DRY WEATHER IS EXPECTED DURING THE WEEK BEFORE THE FRONTAL
PASSAGE...BUT CHANCES FOR PRECIPITATION WILL BE PRESENT ACROSS THE
FORECAST AREA. FOR NOW...MODEL FORECASTS TEND TO SHOW A MORE
NORTHERLY TRACK TO THE SURFACE LOW ON FRIDAY...SO COUNTIES NORTH OF
INTERSTATE 70 ARE MORE LIKELY TO SEE PRECIPITATION. DRY AND COOLER
CONDITIONS WILL BE PRESENT FOR NEXT WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1141 AM MDT SAT OCT 5 2013

VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. AGAIN THE MAIN
CONCERN WILL BE THE GUSTY WINDS. WINDS WILL DECREASE EARLY THIS
EVENING BUT REMAIN STEADY NEAR 15 KNOTS AND A LITTLE GUSTY...MAINLY
AT KMCK. BETWEEN 12Z AND 15Z ON SUNDAY...WINDS ARE EXPECTED TO
INCREASE ONCE AGAIN WITH HIGHER GUSTS OCCURRING AS WELL.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS EVENING FOR
     KSZ001>004-013>016-027>029-041-042.

CO...WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR COZ090>092.

NE...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS EVENING FOR
     NEZ079>081.

&&

UPDATE...BULLER
SHORT TERM...FS
LONG TERM...MK
AVIATION...BULLER
Hazardous weather outlook, Oct 5, 11:39 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1039 AM MDT SAT OCT 5 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061445-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1039 AM MDT SAT OCT 5 2013 /1139 AM CDT SAT OCT 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT FOR THE AREA TODAY. NORTHWEST
WINDS AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. THE
WINDS COULD CAUSE SOME BLOWING DUST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME FROST WILL BE LIKELY EARLY SUNDAY MORNING ACROSS THE TRI
STATE AREA. TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION.

THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.
THE WEATHER PATTERN IN PLACE WILL BE FAVORABLE FOR A FEW
THUNDERSTORMS TO BECOME SEVERE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 10:30 PM CDTWind AdvisoryGLDCheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more21 hr

Nearby

Frost Advisories in Kansas, 2013Frost Advisories in Colorado, 2013Frost Advisories in Nebraska, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.